My doctor gave me a sample of Viibryd to try for my depression and I am cautiously optimistic. I've only been on it for a few days, but feel better than I've felt in years! I'm worried that after a while it will stop working for me, like Prozac did. I would love to hear from someone that's been on it for 6 months or longer. It is so wonderful to feel like my old self, I just wonder if it will last.
I'm happy to know you! I have posted about my initial weeks on the med in a section dealing with "Viibryd Dreams." I learned from that period that I cannot be careless about the times I take this med. Having resolved that MAJOR issue which terrified some people into quitting the drug early on, I hung in there.
I did so because I beleived I was feeling so much better. I also began with the samples, back in August, 2012. I'm still feeling that it has helped me tremendously, so much that I have gradually given up Bupropion, which I had taken for 10 years.
I still am a little frightened by the idea that it is of extreme criticality for me to be very careful about when to take this drug. I found out that the night terrors or ("sleep paralysis" as the literature calls them," absolutely occur with s missed dose as well. With our hectic lives, it's s bit worriesome that I may forget a dose, take it too late etc-because I will pay a big price.
Other than this, I've had no troublesome side effects. Hmm... I guess that means that I've become accustomed to an episode of diarrhea within a couple hours after thanking this med in the AM.
I hope that this has been somewhat helpful. With a new drug such as this, a forum like this one is sooo valueable. Viibryd has been a blessing to my life! I feel like living life again!
Please contact me again if I can be of any further assistance. I wish you the best!
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Aug 2011 • 3 answers
Posted 2 Oct 2012 • 3 answers
Posted 2 Jul 2014 • 2 answers
Viibryd and depersonalization and derealization? I've been taking viibryd for about a month now but?
Posted 5 Dec 2014 • 1 answer
Viibryd - Ever since I started vybriid I can no longer wear body spray, perfume or scented lotions.?
Posted 26 Dec 2014 • 1 answer